LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Not sure I should stay on this drug - Herx, or Side effects

 - UBBFriend: Email this page to someone!    
Author Topic: Not sure I should stay on this drug - Herx, or Side effects
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
I began Bactrim DS and Malarone three weeks ago. I did not sleep at all on Malarone and had to quit.

The Bactrim is making me so weak that if I attempt to do anything I get nauseated. I have to change a bandage on a horse and can't do it without help because I feel like fainting. When I mowed the yard on a riding lawnmower, I vomited.

Vomiting is a side effect of Bactrim but not a symptom I have ever had before.

I feel MUCH WORSE and there does not seem to be any relief in sight. Pure exhaustion.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4666 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
MissVictoria
LymeNet Contributor
Member # 45232

Icon 1 posted      Profile for MissVictoria     Send New Private Message       Edit/Delete Post   Reply With Quote 
Call your doctor's office.
Posts: 211 | From New Jersey | Registered: Jan 2015  |  IP: Logged | Report this post to a Moderator
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
I called about Malarone, asking for a script for Disulfiram instead. She did not know what it was and then called back to say I was "not ready for it".

I have never had a doctor tell me to quit something - even when I got tendonitis from Levaquin. I have come up with most of my own treatment and the doctors just agree and give it to me - that includes Bactrim, which I used twice before.

You have to be well educated if you have Lyme and figure things out for yourself. Otherwise your doctor will have you on the same drug for years, long past the time it was ever effective.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4666 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Very sorry to hear. The side effects from the meds can be worse than the disease sometimes.

I hope you feel better soon.

--------------------
 -
oops!
--Lymetutu--
Opinions, not medical advice!

Posts: 93804 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster